# SDR AALA201711099005

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 5,673 hours, 2,193 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Tank Overflow
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, THE RIGHT WING TANK OVERFLOW ECAM ILLUMINATED, FOLLOWED PROCEDURES,   SHOWED CENTER TANK RIGHT TRANSFER INOPERATIVE.  MAINTENANCE PERFORMED FUEL BITE TEST IAW MM 28-46-00, NO FAULTS FOUND.  AIRCRAFT WAS GROUNDED
